# SDR SWAA2021072014466

- Difficulty date: September 7, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Bent
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHIELD HAS BENT ATTACH ANGLE AT FWD CARGO BAY BS500A RBL25 WL157. / FABRICATED NEW FCB AFT SHIELD ATTACH ANGLE BS500A RBL-25 WL-157 MADE FROM BAC1503 - 100179 7075-T6511 LOT# 1442201-2 EXTRUSION IAW SRM 51-40-05 AND DWG # 143A8124 SENT TO OSS FOR HEAT TREATMENT AND RECIEVED FROM OSS IN THE FORM T73511 PER PO# 803068-SWA AND PO# 803067-SWA PRIMED IAW SRM 51-20-01 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 143A7505 REV-D AND DWG # 143A0080
